# SDR AU001037

- Difficulty date: October 22, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Part number: MS9021016
- Condition: Damaged
- Location: Engine Fuel Pump
- Component: Engine Fuel Pump, Cont, 6381572
- Stage of operation: DE
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP O-G SEAL DAMAGED.  A PORTION OF THE SEAL BLOCKED THE METERING ORIFICE AT THE FCU ALLOWING THROUGH ONLY ENOUGH FUEL FOR IDLE POWER.  SUSPECT SEAL DAMAGED DURING PUMP ASSEMBLY AT OVERHAUL.  (X)
